# SDR QXEA2020072300218

- Difficulty date: July 21, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 43,997 hours, 46,499 cycles
- Propeller: Hamstd 14SF7
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Out Of Balance
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, NOTICEABLE VIBRATION IN CONTROL YOKE, MADE WORSE DURING ANY CONTROL INPUT. WAS MUCH IMPROVED AT CRUISE. VIBRATION IN BOTH YOKES AND WORST IN CLIMB AND HIGH POWER SETTINGS. REMOVED FROM SERVICE. INSPECTION PERFORMED AS WELL AS PROP 1 & 2 BALANCING, AND NR 2 PROP BLADE RE-TORQUE. NO FURTHER ISSUES NOTED. NEW BALANCE SOLUTION INSTALLED ON NR 1 & 2 PROP, AND NO MOVEMENT NOTED DURING BLADE RE-TORQUE. PREVIOUSLY NOTED INSPECTION INCLUDES CHAP 5 INSPECTION. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
